Open Access
Research Article·pp. i–vii·Vol. 29, Issue 5May 2026
Special Issue on Frontiers in Discrete Mathematics and Modern Cryptographic Applications
Ahmed J. Obaid, Abid Hussain, Jyoti Sekhar Banerjee, Shaymaa Maki Kadham
Published Online: 22 May 2026DOI: 10.47974/JDMSC-29-5-Foreword
In this paper: This special issue titled “Frontiers in Discrete Mathematics and Modern Cryptographic Applications”, presents new developments at the interface of discrete mathematical objects and modern cryptographi...
